# SDR SWAA2016100708545

- Difficulty date: September 25, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR CUTOUT AREA CRACKED ON AFT LOWER REVEAL.   R & R CUTOUT IAW SRM & DWG.
